# SDR CA190718001

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 3,653 hours
- Engine: Lyc O360C2E
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: RFS5371L
- Condition: Cracked
- Location: Wing
- Part time: 139 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION BEFORE A/C WAS DEPARTING ON LONG CONTRACT AWAY BASE. CRACKS EMANATING FROM NAIL HOLES ON SPAR DOUBLER. (TC# 20190718001)
